Regular Papers

International Journal of Control, Automation and Systems 2003; 1(2): 171-177

© The International Journal of Control, Automation, and Systems

Robust H∞ Control Method for Bilinear Systems

Beom-Soo Kim and Myo-Taeg Lim

Abstract

this paper, we investigate a robust H∞ state feedback control technique for continuous time bilinear systems with an additive disturbance input. The nonlinear robust H∞ control for bilinear systems requires a solution to the state dependent algebraic Riccati equation (SDARE). We present a new robust H∞ control technique based on the successive approximation method for solving the SDARE by converting bilinear systems into time-varying linear systems. The proposed control method guarantees robust stability for closed loop bilinear systems. The proposed algorithm is verified by numerical examples.

Keywords Robust control, H∞ control, bilinear systems, optimal control, successive approximation.

Article

Regular Papers

International Journal of Control, Automation and Systems 2003; 1(2): 171-177

Published online June 1, 2003

Copyright © The International Journal of Control, Automation, and Systems.

Robust H∞ Control Method for Bilinear Systems

Beom-Soo Kim and Myo-Taeg Lim

Abstract

this paper, we investigate a robust H∞ state feedback control technique for continuous time bilinear systems with an additive disturbance input. The nonlinear robust H∞ control for bilinear systems requires a solution to the state dependent algebraic Riccati equation (SDARE). We present a new robust H∞ control technique based on the successive approximation method for solving the SDARE by converting bilinear systems into time-varying linear systems. The proposed control method guarantees robust stability for closed loop bilinear systems. The proposed algorithm is verified by numerical examples.

Keywords: Robust control, H∞ control, bilinear systems, optimal control, successive approximation.

IJCAS
May 2024

Vol. 22, No. 5, pp. 1461~1759

Stats or Metrics

Share this article on

  • line

Related articles in IJCAS

IJCAS

eISSN 2005-4092
pISSN 1598-6446